Separating solution of a quadratic recurrent equation

Y. G. Sinai, I. Vinogradov

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper we consider the recurrent equation (Formula Presented) for p ≥ 1 with f ∈ C [0, 1] and Λ1 =y >0 given. We give conditions on f that guarantee the existence of y(0) such that the sequence Λp with Λ1 = y(0) tends to a finite positive limit as p→∞.

Original languageEnglish (US)
Pages (from-to)603-613
Number of pages11
JournalJournal of Statistical Physics
Volume136
Issue number4
DOIs
StatePublished - Aug 17 2009

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Keywords

  • Mellin transform
  • Quadratic recurrent equation
  • Separating solution

Fingerprint Dive into the research topics of 'Separating solution of a quadratic recurrent equation'. Together they form a unique fingerprint.

  • Cite this